# SDR AALA201906249060

- Difficulty date: June 20, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323
- Aircraft serial: 31546
- Aircraft time: 26,613 hours, 2,959 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Transducer
- Part serial: 10897001
- Condition: Leaking
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS NOSE LANDING GEAR MAKES A VERY LOUD CLUNK AFTER EXTENSION. MAINTENANCE FOUND STRUT PRESS GAGE ON NOSE STRUT AT ZERO PSI. FOUND THE NOSE STRUT PRESS TRANSDUCER AND STRUT PRESS TRANSDUCER SHUTOFF VALVE LEAKING NITROGEN. REMOVED AND REPLCED THE STRUT PRESSURE TRANSDUCER IAW AMM 27-48-07. REMOVED AND REPLACED THE STRUT PRESSURE TRANSDUCER SHUTOFF VALVE IAW AMM 27-48-08. SERVICED NOSE STRUT WITH NITROGEN IAW AMM 12-15-02. SWUNG NOSE GEAR SEVERAL TIMES. ALL OPS CHECK NORMAL. (SEE SDR #AALA201906249045)
